# SDR DALA2022051003228

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 52,501 hours, 36,101 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Seized
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 9545 - THE FLIGHT CREW DIVERTED THE AIRCRAFT TO JAX DUE TO A STRONG ODOR IN THE COCKPIT AND SMOKE IN THE CABIN AS REPORTED BY THE CABIN CREW. AN EMERGENCY WAS DECLARED WITH ATC AND THE LANDING AT JAX WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE GASPER FAN HAD SEIZED AND THEN SMOKED. THE FAN AND COALESCER BAGS WERE ALL REPLACED. OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE. (LP #8616278)
